RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 483–495 (Mi mz6134)  

Asymptotic Behavior of Semiclassical Polynomials of Joint Orthogonality of Bessel Type

R. È. Akhmedov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In this paper, for Bessel polynomials, we obtain asymptotics uniform on compact sets inside some domain and uniform on compact subsets of some curves.

Keywords: Bessel polynomial, Hermite–Padé approximation, Pearson equation, Darboux method, Riemann surface, holomorphic function, generating function

DOI: https://doi.org/10.4213/mzm6134

Full text: PDF file (505 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 453–464

Bibliographic databases:

UDC: 517.5
Received: 03.04.2006
Revised: 24.01.2007

Citation: R. È. Akhmedov, “Asymptotic Behavior of Semiclassical Polynomials of Joint Orthogonality of Bessel Type”, Mat. Zametki, 84:4 (2008), 483–495; Math. Notes, 84:4 (2008), 453–464

Citation in format AMSBIB
\Bibitem{Akh08}
\by R.~\`E.~Akhmedov
\paper Asymptotic Behavior of Semiclassical Polynomials of Joint Orthogonality of Bessel Type
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 483--495
\mathnet{http://mi.mathnet.ru/mz6134}
\crossref{https://doi.org/10.4213/mzm6134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485189}
\zmath{https://zbmath.org/?q=an:1159.33001}
\elib{http://elibrary.ru/item.asp?id=13578051}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 453--464
\crossref{https://doi.org/10.1134/S0001434608090174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149114723}


Linking options:
  • http://mi.mathnet.ru/eng/mz6134
  • https://doi.org/10.4213/mzm6134
  • http://mi.mathnet.ru/eng/mz/v84/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:276
    Full text:107
    References:21
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020